Exponential Convergence Rates for the Law of Large Number. Baum, L. E., Katz, M., & Read, R. R. Transactions of the American Mathematical Society, 102(2):187--199, February, 1962.
Exponential Convergence Rates for the Law of Large Number [link]Paper  bibtex   
@article{ baum_exponential_1962,
  title = {Exponential Convergence Rates for the Law of Large Number},
  volume = {102},
  url = {http://www.jstor.org/stable/1993673},
  number = {2},
  journal = {Transactions of the American Mathematical Society},
  author = {Baum, Leonard E. and Katz, Melvin and Read, Robert R.},
  month = {February},
  year = {1962},
  pages = {187--199}
}
Downloads: 0